How To Deal With Swollen Faces Due To Drug Allergies?

Illustration of How To Deal With Swollen Faces Due To Drug Allergies?
Illustration: How To Deal With Swollen Faces Due To Drug Allergies? cdn-prod.medicalnewstoday.com

Good morning dokI want to ask, how to deal with swollen face due to injection or drug allergy

1 Answer:

Good afternoon, thanks for the question

Symptoms of a drug allergic reaction include:
1. Skin rashes or itchy bumps
2. Impaired breathing
3. Swelling
4. Anaphylactic reaction, a life-threatening reaction where there is interference with two or more orgasm systems (for example the presence of rashes and difficulty breathing)

To overcome this condition, do the following:
1. Avoid drugs / substances that cause allergies
2. Seek immediate medical attention if you experience severe symptoms / anaphylaxis

Treatment in the acute phase includes using drugs to suppress inflammatory reactions and anti-histamines to suppress allergic reactions. This treatment must be based on a doctor's recommendation after a direct examination. Therefore do further consultation with your doctor to get adequate treatment.

That's all, hope you can help
Wassalam.

: by

Related Question

Overcoming Numbness Or Tingling In Stroke Sufferers?

Overcoming Numbness Or Tingling In Stroke Sufferers?

(9 months ago)

evening, is it safe to give neurodex / neurobion drugs. In stroke patients? To get rid of numbness / tingling... Read more

The Right Time To Switch The KB Method?

The Right Time To Switch The KB Method?

(1 year ago)

Hello doctor .. I use 3 months of injection, the end of this month the injection is over but I plan to change the method of KB. My question is doctor, do I wait for my period to co... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *